Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 119, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2008, 3:18 PM CDT for 4 counties in Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2008, 3:18 PM CDT (20:18 UTC)
- Expired
- May 25, 2008, 4:05 PM CDT
- In force
- 47 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Ellis County, KS, Ness County, KS, Rush County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 97 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 12:39 PM CDT | Tornado Watch | SPC | 5 hr |
| May 25, 3:00 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 359 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1676 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 252018
SVRDDC
KSC051-135-165-195-252115-
/O.NEW.KDDC.SV.W.0119.080525T2018Z-080525T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
318 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ELLIS COUNTY IN CENTRAL KANSAS.
EXTREME NORTHWESTERN RUSH COUNTY IN CENTRAL KANSAS.
NESS COUNTY IN WEST CENTRAL KANSAS.
TREGO COUNTY IN WEST CENTRAL KANSAS.
* UNTIL 415 PM CDT
* AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE SIZE OF
GOLF BALLS OR LARGER...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF NESS CITY...MOVING
NORTHEAST AT 38 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEELER...
NESS CITY...
ARNOLD...
RANSOM...
BROWNELL...
CEDAR BLUFF...
TREGO CENTER...
RURAL RESIDENCES OF NESS...NORTHWESTERN RUSH...SOUTHWESTERN ELLIS
AND TREGO COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3855 10023 3857 10002 3879 10013 3911 10015
3879 9944 3826 9980 3840 10024
TIME...MOT...LOC 2018Z 214DEG 33KT 3838 10001
$$
BURKE2 follow-up statements
000
WWUS53 KDDC 252036
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
336 PM CDT SUN MAY 25 2008
KSC051-135-165-195-252115-
/O.CON.KDDC.SV.W.0119.000000T0000Z-080525T2115Z/
TREGO KS-ELLIS KS-NESS KS-RUSH KS-
336 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EXTREME NORTHWESTERN RUSH...NESS...SOUTHWESTERN ELLIS AND TREGO
COUNTIES...
AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED 4 MILES NORTH OF NESS CITY...MOVING
NORTHEAST AT 38 MPH.
* LOCATIONS IMPACTED INCLUDE...
NESS CITY...
ARNOLD...
RANSOM...
BROWNELL...
CEDAR BLUFF...
RURAL RESIDENCES OF NESS...NORTHWESTERN RUSH...SOUTHWESTERN ELLIS
AND TREGO COUNTIES.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...TORNADO DEVELOPMENT IS POSSIBLE. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3855 10023 3857 10002 3879 10013 3911 10015
3879 9944 3826 9980 3840 10024
TIME...MOT...LOC 2036Z 214DEG 33KT 3852 9989
$$
BURKE000
WWUS53 KDDC 252105
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
404 PM CDT SUN MAY 25 2008
KSC051-135-165-195-252114-
/O.CAN.KDDC.SV.W.0119.000000T0000Z-080525T2115Z/
TREGO KS-ELLIS KS-NESS KS-RUSH KS-
404 PM CDT SUN MAY 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN RUSH...
NESS...SOUTHWESTERN ELLIS AND TREGO COUNTIES IS CANCELLED...
TREGO AND NORTHERN NESS COUNTIES CONTINUE UNDER TORNADO WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3855 10023 3857 10002 3879 10013 3911 10015
3879 9944 3826 9980 3840 10024
TIME...MOT...LOC 2104Z 214DEG 33KT 3873 9971
$$
BURKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:06 PM CDT, 12 minutes earlier.
Area forecast discussion, May 25, 3:06 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 306 PM CDT SUN MAY 25 2008 .DISCUSSION... DAYS 1-2... SEVERE AND FLOOD CHANCES WILL BE THE MAIN FORECAST HEADACHES TODAY. 12Z UPPER AIR OBS CONTINUE TO INDICATE SOUTHWESTERLY FLOW ALOFT OVER THE PLAINS, WITH THE RIGHT ENTRANCE REGION OF A 90-100 KT JET STREAK OVER WESTERN KANSAS. 850MB DEWPOINTS WERE AROUND 9 C THIS MORNING, BUT JUST TO THE SOUTH OVER AMA THEY WERE 17 C. SFC DEWPOINTS WERE IN THE LOW 60S ONLY IN OUR FAR EASTERN COUNTIES AS OF 15Z THIS MORNING. HOWEVER, WITH PRESSURES FALLING OVER EASTERN CO, THE MOISTURE HAD MOVED WESTWARD AS OF 19Z. 18Z SOUNDING THAT HAD JUST COME IN SHOWS OVER 3000 J/KG FOR DDC WITH LITTLE CAP LEFT. STORMS HAVE ALREADY BEGUN TO FIRE ALONG THE AXIS OF HIGHEST MOISTURE CONVERGENCE FROM THE TX PANHANDLE INTO THE SCOTT CITY AREA. A TROUGH AXIS HAS SHIFTED WINDS TO THE NORTHEAST ACROSS NW KS, WITH THE CONVERGENCE BOUNDARY ALONG OUR NORTHERN CWA. ONE STORM ALONG THAT BOUNDARY HAS ALREADY BECOME SEVERE, WITH GOLFBALL HAIL REPORTS ALREADY COMING IN. TORNADO WATCH HAS ALREADY BEEN ISSUED FOR ALL BE THE FAR NORTH AND FAR EAST CWA. SHEAR IS NOT THAT IMPRESSIVE SO FAR WITH VEERED SFC WINDS SO FAR, AND LCLS ARE RATHER HIGH. HOWEVER, AS THE EVENING PROGRESSES THE SHEAR WILL INCREASE AND LCL VALUES RISE AS TEMPERATURES BEGIN TO FALL AND MOISTURE CONTINUES TO INCREASE. LARGE HAIL AND HIGH WINDS WILL CONTINUE TO BE THE MAIN THREAT, BUT TORNADOES ARE NOT OUT OF THE QUESTION, PARTICULARLY IN THE NORTH NEAR THE BOUNDARY. THE GFS AND NAM BOTH BRING CONVECTION OUT THROUGH NORTH CENTRAL KANSAS THIS EVENING, CONTINUING UNTIL SHORTLY AFTER MIDNIGHT. HOW MUCH WE GET DEPENDS ON EXACTLY WHAT MODEL IS LOOKED AT, WITH THE NAM HAVING A OVER AN INCH ACCUMULATION IN ELLIS AND TREGO COUNTIES. THIS WOULD EXCEED FLOOD GUIDANCE, BUT IT IS STILL SOMEWHAT UNCERTAIN IF THEY WILL GET THAT MUCH. HOWEVER, PW VALUES GET UP ABOVE 1.5 INCHES THIS EVENING, AND THAT AREA HAS RECEIVED A LOT OF RAINFALL OVER THE PAST FEW DAYS. REPORTS FROM ELLIS COUNTY EM INDICATES THAT THE SALINE RIVER AND BIG CREEK HAVE BEEN RUNNING HIGH. MORE STORMS COULD PUT US OVER THE EDGE FOR AREAL OR EVEN SOME RIVER FLOODING, SO PUT ELLIS AND TREGO IN A FLOOD WATCH UNTIL 12Z TOMORROW MORNING. TOMORROW, SOUTHWESTERLY FLOW CONTINUES WITH ANOTHER WEAK VORT MAX POSSIBLY COMING OUT. A FAIRLY VIGOROUS SFC FRONT WILL MOVE DOWN INTO OUR NORTHERN COUNTIES BY TOMORROW AFTERNOON. LOWERED HIGHS A BIT IN THE NORTH INTO THE UPPER 70S TO LOW 80S. SHEAR WILL BE STRONG AROUND THE VICINITY OF THE FRONTAL BOUNDARY, AND THE NAM SHOWS CAPE AROUND 3000 J/KG JUST BEHIND THE FRONT. THERE COULD ALSO BE SOME DEVELOPMENT ALONG THE DRYLINE WHICH SHOULD PUSH INTO OUR CENTRAL CWA BY AFTERNOON. EXACT PLACEMENT OF BOUNDARIES WILL DEPEND ON OUTFLOW, BUT SEVERE WEATHER WILL AGAIN BE A POSSIBILITY OVER WESTERN KS MONDAY AFTERNOON AND EVENING. THE SFC FRONT WILL CONTINUE TO PUSH SOUTH MONDAY NIGHT AND SHOULD BE THROUGH ALL BUT OUR FAR SOUTHEASTERN CWA TUESDAY. HIGHS TUESDAY SHOULD ONLY BE IN THE UPPER 60S TO LOW 70S WITH NORTHERLY WINDS, LINGERING CLOUDS, AND 850MB TEMPS IN THE SINGLE DIGITS. A SHORTWAVE MOVING INTO THE CENTRAL PLAINS WILL KEEP A CHANCE FOR PRECIP BEHIND THE FRONT. THERE WILL NOT BE MUCH SFC BASED CAPE, BUT SOME ELEVATED STORMS ARE POSSIBLE, SO INCLUDED SHOWERED WITH ISOLATED STORMS IN THE WORDING. DAYS 3-7... THE EXTENDED FORECAST WILL REMAIN NEARLY THE SAME...ONLY MADE MINOR TWEAKS AND SMOOTHING CHANGES. THE 25/00Z ECMWF AND THE 12Z RUNS OF THE GFS AND CANADIAN ARE ALL IN GOOD AGREEMENT OUT TO ABOUT 120 HOURS. THEN THE ECMWF PEELS OFF AN UPPER WAVE THROUGH THE NORTHERN PLAINS WHILE THE GFS IS MORE BROAD IN THE UPPER WAVE IT BRINGS EAST THROUGH THE NORTHERN-CENTRAL PLAINS ABOUT 24 HOURS LATER. SO...THE LATEST MORE PROGRESSIVE ECMWF IS FAVORED OVER THE GFS. THE DAYS 4-5 GRIDS BRING A CHANCE FOR STORMS INTO FRIDAY AFTERNOON AND THROUGH FRIDAY NIGHT. THINK THIS IS A GOOD BET BASED ON THE TREND OF LATE. IN THE NEARER TERM...I LIKE THE LOWER TEMPS FOR TUESDAY IN THE MID 60S N TO MID 70S S. THIS WILL MAKE IT EASIER FOR MY WEDNESDAY PERIOD OF SLOWLY RECOVERING TEMPERATURES AND SLOWLY BREAKING UP CLOUDS. THURSDAY AND FRIDAY WILL SEE A WARM UP INTO THE 90S OVER MOST OF DDCS CWA BUT ONLY IN THE MID TO UPPER 80S IN OUR NORTHWESTERN SECTIONS. SATURDAY AND SUNDAY GRIDS WILL LEFT ALONE WITH NO POPS AND CONTINUED SLIGHTLY ABOVE NORMAL MAX TEMPS. FOR THE 8 TO 14 DAY OUTLOOK...RAISED THE TEMPS TO ABOVE NORMAL AND KEPT PRECIP NEAR NORMAL. NORMAL LOW AND HIGH TEMPS ARE 82/56F FOR DDC AND THESE SHOULD BE EASY TO BEAT WITH PLENTY OF SUNSHINE. .AVIATION... SCT TO BKN CU WILL EXIST THROUGH SUNDOWN ACROSS ALL TAF SITE...GENERALLY AROUND 050-060 FEET. ALSO...EXPECT WIDELY SCATTERED CONVECTIVE STORMS AT GCK AND DDC SITES THROUGH 23Z ...AND FROM 23Z-04Z IN THE HYS AREA. VSBYS COULD GO DOWN TO 4SM IN THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... DDC 65 90 58 69 / 40 40 50 30 GCK 63 84 55 68 / 40 40 50 30 EHA 61 90 56 72 / 30 20 40 30 LBL 64 94 56 71 / 30 30 40 30 HYS 63 80 55 68 / 60 50 70 40 P28 70 93 65 76 / 40 40 50 30 && .DDC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING FOR KSZ030-031. && FN26/12/12
Hazardous weather outlook, May 25, 4:18 AM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 418 AM CDT SUN MAY 25 2008 KSZ030-031-043>046-061>066-074>081-084>090-261000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 418 AM CDT SUN MAY 25 2008 /318 AM MDT SUN MAY 25 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT AS LOW PRESSURE DEEPENS IN EASTERN COLORADO...RICH GULF MOISTURE WILL RETURN INTO SOUTHWEST KANSAS. AN UPPER AIR DISTURBANCE WILL HELP TO IGNITE SOME THUNDERSTORMS ALONG A DRYLINE IN FAR WESTERN KANSAS BY LATE THIS AFTERNOON WITH SCATTERED THUNDERSTORMS MOVING FROM WEST TO EAST INTO THE EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARD WITH AN ISOLATED TORNADO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AS AN UPPER LEVEL SYSTEM APPROACHES ON MONDAY AFTERNOON A COLD FRONT WILL DROP INTO NORTHERN KANSAS...THEN MOVE ACROSS SOUTHWEST KANSAS BY MONDAY EVENING. MORE WIDESPREAD THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE FORECAST FROM THE AFTERNOON INTO THE NIGHT. MORE THUNDERSTORMS ARE ANTICIPATED ON FRIDAY AS AN UPPER AIR DISTURBANCE MOVES ACROSS THE HIGH PLAINS. SOME MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE REQUIRED INITIALLY IN THE SCOTT CITY TO HAYS AREA BY LATE AFTERNOON...THEN MOST AREAS BY EVENING THROUGH MIDNIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06/01
In the hours before
Local storm report, May 25, 2:48 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
248 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 4 WNW SCOTT CITY 38.50N 100.98W
05/25/2008 E1.75 INCH SCOTT KS TRAINED SPOTTER
0240 PM HAIL 4 WNW SCOTT CITY 38.50N 100.98W
05/25/2008 E2.75 INCH SCOTT KS TRAINED SPOTTER
&&
BURKELocal storm report, May 25, 2:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
251 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 4 NNW SCOTT CITY 38.53N 100.94W
05/25/2008 E1.75 INCH SCOTT KS TRAINED SPOTTER
&&
MSCOTTLocal storm report, May 25, 3:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
308 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 8 NE SCOTT CITY 38.56N 100.80W
05/25/2008 E1.75 INCH SCOTT KS PUBLIC
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 10:41 PM CDT | Special Weather Statement | DDC | Barber | 49 min |
| May 25, 2:13 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 62 min |
| May 25, 2:39 PM CDT | Tornado Warning | DDC | Lane, Scott | 51 min |
| May 25, 2:51 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 39 min |
| May 25, 3:14 PM CDT | Tornado Warning | DDC | Lane, Ness, Trego | 46 min |
| May 25, 3:16 PM CDT | Flood Watch | DDC | Ellis, Trego | 7 hr |
| May 25, 3:20 PM CDT | Tornado Warning | DDC | Ness, Pawnee, Rush | 40 min |
| May 25, 3:51 PM CDT | Tornado Warning | DDC | Rush | 39 min |
| May 25, 3:56 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 18 min |
| May 25, 4:00 PM CDT | Tornado Warning | DDC | Ness, Trego | 45 min |
| May 25, 4:10 PM CDT | Tornado Warning | DDC | Ellis, Trego | 50 min |
| May 25, 4:21 PM CDT | Tornado Warning | DDC | Ellis, Rush | 39 min |
| May 25, 4:28 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Scott, Trego | 62 min |
| May 25, 4:37 PM CDT | Tornado Warning | DDC | Ellis, Trego | 53 min |
| May 25, 4:41 PM CDT | Tornado Warning | DDC | Ness, Trego | 32 min |
| May 25, 4:51 PM CDT | Tornado Warning | DDC | Ellis, Rush | 39 min |
| May 25, 4:53 PM CDT | Tornado Warning | DDC | Ellis, Ness, Rush, Trego | 37 min |
| May 25, 4:57 PM CDT | Tornado Warning | DDC | Ellis, Rush | 48 min |
| May 25, 5:23 PM CDT | Areal Flood Warning | DDC | Ellis, Trego | 4 hr |
| May 25, 5:23 PM CDT | Special Weather Statement | DDC | Trego | 67 min |
| May 25, 5:29 PM CDT | Tornado Warning | DDC | Ellis, Rush | 46 min |
| May 25, 5:35 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 40 min |
| May 25, 5:41 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Scott, Trego | 49 min |
| May 25, 6:05 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Hodgeman, Ness, Pawnee, Rush | 70 min |
| May 25, 6:30 PM CDT | Areal Flood Warning | DDC | Rush | 3 hr |
| May 25, 6:36 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Hodgeman, Ness, Pawnee, Rush | 69 min |
| May 25, 6:59 PM CDT | Tornado Warning | DDC | Pawnee, Rush | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.